A I've had chest pains off and on for two
Please refer to the detailed answer below
After going through the medical details provided by you I can understand your concern for your health and I would like to tell you that with history of CAD and the current symptoms which you are experiencing you should seek urgent medical attention.
It’s highly advisable that you should visit an ER asap.
The gastric upset could be because of ongoing cardiac medications like aspirin. So kindly consult your treating doctor or visit ER without wasting time.
I hope this information will guide you properly.
Dr Bhanu Partap
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is blood pressure of 131/69 a cause for concern?
- Suggest remedies for pain in the left side of the chest
- What does this lipid profile test report indicate?
- What does a calcium level of 135 indicate?
- What causes fluctuations in BP readings?
- What does this ECG report indicate?
- What causes left-sided pain in the chest?
- What causes profuse sweating post a valve replacement heart surgery?
- Suggest treatment for pain in the testicle
- Is Sotalol intake 12 hours after missing a dose advisable?